# SDR SWIA200820180

- Difficulty date: June 9, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 14,433 hours, 11,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 640 FRAME AFT SIDE CRACKED IN BEND RADIUS BELOW STR 9R (C-CHECK).  REPLACED IN CONJUNCTION WITH SB 601R-53-059 MODIFICATION.
